# SDR 98ZZZX336

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721SP
- Make and model: Bell 206L
- Aircraft serial: 45486
- Engine: Allsn 250C30
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23005366
- Condition: Failed
- Location: Engine
- Part time: 618 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE HAD COMPRESSOR STALL AT LOW POWER.  REMOVED AND REPLACED BLEED VALVE.
